MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PSN MC VE ASF R 10MM 8-11/GH; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer

Zimmer Orthopaedic Mfg. Ltd. PSN MC VE ASF R 10MM 8-11/GH; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Catalog Number 42522100910
Medical Device Problem Codes Fracture (1260); Peeled/Delaminated (1454); Pitted (1460)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient has had ongoing stiffness, pain, and decreased range of motion.The patient is now twelve months post total knee replacement.An arthroscopic procedure was done, and the surgeon noted synovitis, poly pitting, edge cracking and delamination.The articular surface has not been removed.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product femur trabecular metal (cr) standard porous item# 42502807002 lot# 66790177, tibia cemented 5 degree stemmed right size g item# 42532007902 lot# 67162598, all-poly patella cemented 35 mm diameter item# 42540200035 lot# 67158221.G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PSN MC VE ASF R 10MM 8-11/GH
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50157154
Report Number3007963827-2026-00350
Device Sequence Number10607248
Product Code MBH
UDI-Device Identifier00889024468498
UDI-Public(01)00889024468498(17)300208(10)67145339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522100910
Device Lot Number67145339
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight258 LB